standingonmyowntwofeet

A Journey from Victim to Survivor…to Living Freely

Ativan Haze

on January 9, 2014

I have ativan rx’d for anxiety…for the last year…and my tolerance for it has increased.  So…I took the dose on Sunday for anxiety and it didn’t work.  So, I took more…and more…and then was in a haze…which caused a fall…and a black eye…and a concussion.  I spent Sunday evening at the hospital and then was back after more falls…and more ativan…on Monday to Tuesday.  And so, when I got home on Tuesday, I flushed all the ativan…and now I have (stupidly) gone cold turkey and am detoxing solo…

I am shaky and dizzy and my mind is racing.  I have been told by one psychologist that I need to go inpatient to detox appropriately…I am waiting on the psychiatrist to get a new rx written because cold turkey is not the way to go off of a benzo…my regular psych says I am in for some hellish days, but doing this is doable as I have battled much worse and survived. (I love that he has faith in me even–or especially–when I don’t have it in myself)

I feel like I am losing my mind.

Advice…Don’t attempt to go off of meds without running it by your team…and, on the same token, don’t increase meds….it’s just not wise.  This is not fun.

 

 

Added….an rx is being called in by the psych so I can lower the dosage appropriately and meet with her in 2 weeks.  Tears of relief.

Advertisements

2 responses to “Ativan Haze

  1. Mandy says:

    Sooo sorry. I experienced this by accident, too. With xanax. I can never take a benzo again now. They really mess you up. Take care.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: